# SDR SWIA200413361

- Difficulty date: May 27, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 21,092 hours, 19,461 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Galley Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN COCKPIT DURING AND RIGHT BEFORE ENGINE START.  ODOR GOT STRONGER AFTER TAKEOFF, THEN ALMOST WENT AWAY, THEN ON TAXI-IN THE ODOR WAS STRONGEST.  REMOVED AND REPLACED GALLEY LIGHT BALLAST AND GALLEY EXHAUST FAN.
